# SDR USAAD97071

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 54447222
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLT/DTW - FLT 998 - WHILE AT CRUISE, CABIN ALTITUDE (RED ANNUNCIATOR) LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY DESCENT.  WHILE DESCENDING, RETAINED CONTROL OF CABIN ALTITUDE IN MANUAL.  ON APPROACH, CABIN PRESSURE WAS LOST AT 2,500 FEET AGL.  DIVERTED TO PIT.  REPLACED OUTFLOW VALVE ACTUATOR.  (X)
